RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 1843–1848 (Mi de6992)  

Ordinary Differential Equations

Solvability of boundary value problems for functional-differential equations with Lipschitz nonlinearities

A. R. Abdullaev

Perm Polytechnic Institute

Full text: PDF file (748 kB)

English version:
Differential Equations, 1989, 25:11, 1283–1287

Bibliographic databases:
UDC: 517.929
Received: 04.07.1988

Citation: A. R. Abdullaev, “Solvability of boundary value problems for functional-differential equations with Lipschitz nonlinearities”, Differ. Uravn., 25:11 (1989), 1843–1848; Differ. Equ., 25:11 (1989), 1283–1287

Citation in format AMSBIB
\Bibitem{Abd89}
\by A.~R.~Abdullaev
\paper Solvability of boundary value problems for functional-differential equations with Lipschitz nonlinearities
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 1843--1848
\mathnet{http://mi.mathnet.ru/de6992}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034086}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 11
\pages 1283--1287


Linking options:
  • http://mi.mathnet.ru/eng/de6992
  • http://mi.mathnet.ru/eng/de/v25/i11/p1843

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020